Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 114, NWS Seattle, WA

June 2, 2021

NWS Seattle, WA issued this small craft advisory at Jun 2, 2021, 2:46 AM PDT. It took effect at Jun 2, 2021, 6:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2021, 2:46 AM PDT (09:46 UTC)
In effect from
Jun 2, 2021, 6:00 PM PDT
Expired
Jun 3, 2021, 6:00 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

071 
WHUS76 KSEW 020946
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
246 AM PDT Wed Jun 2 2021

PZZ131-132-021800-
/O.CAN.KSEW.SC.Y.0113.000000T0000Z-210602T1300Z/
/O.NEW.KSEW.GL.W.0037.210603T0100Z-210603T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
246 AM PDT Wed Jun 2 2021

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 25 to 35 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 6 PM this evening to 2 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ153-156-021100-
/O.CAN.KSEW.SC.Y.0113.000000T0000Z-210602T1200Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
246 AM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased to 20 knots or less. 

$$

PZZ134-021800-
/O.NEW.KSEW.SC.Y.0114.210603T0100Z-210603T0900Z/
Admiralty Inlet-
246 AM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 2 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
5 follow-up statements
194 
WHUS76 KSEW 021524
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
824 AM PDT Wed Jun 2 2021

PZZ131-132-022330-
/O.EXT.KSEW.GL.W.0037.210602T1524Z-210603T1100Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
824 AM PDT Wed Jun 2 2021

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT THURSDAY...

* WHAT...West winds rising to 25 to 35 kt late this afternoon and
  evening. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-022330-
/O.EXB.KSEW.SC.Y.0114.210603T0200Z-210603T1100Z/
Northern Inland Waters Including The San Juan Islands-
824 AM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-022330-
/O.EXB.KSEW.SC.Y.0114.210603T0200Z-210603T1100Z/
Puget Sound and Hood Canal-
824 AM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PDT THURSDAY...

* WHAT...Southeast winds 15 to 25 kt south part. 

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-022330-
/O.EXT.KSEW.SC.Y.0114.210603T0100Z-210603T1100Z/
Admiralty Inlet-
824 AM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
581 
WHUS76 KSEW 022127
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
227 PM PDT Wed Jun 2 2021

PZZ131-132-030530-
/O.CON.KSEW.GL.W.0037.000000T0000Z-210603T1100Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
227 PM PDT Wed Jun 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-030530-
/O.CON.KSEW.SC.Y.0114.210603T0200Z-210603T1100Z/
Northern Inland Waters Including The San Juan Islands-
227 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-030530-
/O.CON.KSEW.SC.Y.0114.210603T0200Z-210603T1100Z/
Puget Sound and Hood Canal-
227 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt south part. 

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-030530-
/O.CON.KSEW.SC.Y.0114.210603T0100Z-210603T1100Z/
Admiralty Inlet-
227 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM PDT THURSDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
422 
WHUS76 KSEW 030401
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
901 PM PDT Wed Jun 2 2021

PZZ131-132-031100-
/O.CON.KSEW.GL.W.0037.000000T0000Z-210603T1100Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
901 PM PDT Wed Jun 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-031100-
/O.CON.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
Northern Inland Waters Including The San Juan Islands-
901 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-031100-
/O.CON.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
Puget Sound and Hood Canal-
901 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt south part.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-031100-
/O.CON.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
Admiralty Inlet-
901 PM PDT Wed Jun 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
THURSDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
553 
WHUS76 KSEW 030952
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
252 AM PDT Thu Jun 3 2021

PZZ133-031800-
/O.CAN.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
/O.NEW.KSEW.SC.Y.0115.210604T0100Z-210604T1300Z/
Northern Inland Waters Including The San Juan Islands-
252 AM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 6 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-031100-
/O.CAN.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
Puget Sound and Hood Canal-
252 AM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased to 20 knots or less.

$$

PZZ131-132-031800-
/O.CON.KSEW.GL.W.0037.000000T0000Z-210603T1100Z/
/O.EXB.KSEW.SC.Y.0114.210603T1100Z-210604T0100Z/
/O.NEW.KSEW.GL.W.0038.210604T0100Z-210604T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
252 AM PDT Thu Jun 3 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
FRIDAY...

* WHAT...For the Gale Warnings, west winds 25 to 35 kt. For the
  Small  Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warnings, until 4 AM PDT early this morning
  and from 6 PM this evening to 6 AM PDT Friday. For the Small
  Craft Advisory 4 AM PDT until 6 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-031800-
/O.CON.KSEW.SC.Y.0114.000000T0000Z-210603T1100Z/
/O.NEW.KSEW.SC.Y.0115.210604T0100Z-210604T1300Z/
Admiralty Inlet-
252 AM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT FRIDAY...

* WHAT...For the Small Craft Advisories, northwest winds 15 to 25
  kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Small Craft Advisories, until 4 AM PDT early 
  this morning and again from 6 PM this evening to 6 AM PDT 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
521 
WHUS76 KSEW 032324
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
424 PM PDT Thu Jun 3 2021

PZZ131-132-040730-
/O.CON.KSEW.SC.Y.0114.000000T0000Z-210604T0100Z/
/O.CON.KSEW.GL.W.0038.210604T0100Z-210604T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
424 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...For the Gale Warnings, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warnings, until 4 AM PDT early this 
  morning and from 6 PM this evening to 6 AM PDT Friday. For the 
  Small Craft Advisory 4 AM PDT until 6 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-040730-
/O.CON.KSEW.SC.Y.0115.210604T0100Z-210604T1300Z/
Admiralty Inlet-
424 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Small Craft Advisories, until 4 AM PDT early 
  this morning and again from 6 PM this evening to 6 AM PDT 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-040730-
/O.CON.KSEW.SC.Y.0115.210604T0100Z-210604T1300Z/
Northern Inland Waters Including The San Juan Islands-
424 PM PDT Thu Jun 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 6 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 8:37 PM PDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jun 1, 8:37 PM PDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
837 PM PDT Tue Jun 1 2021

.UPDATE...The current forecast remains on track and no changes are
planned for this evening.

Pullin

&&

.PREV DISCUSSION... /issued 300 PM PDT Tue Jun 1 2021/

SYNOPSIS...An upper ridge positioned across the area through
Wednesday with warm, sunny weather. Cooler marine air Thursday as
a weak front weakens over the coastal waters. A cool, showery
weather pattern for this weekend as a cold front arrives Friday
night into early Saturday with another system possible Sunday into
Monday.

SHORT TERM /TONIGHT THROUGH THURSDAY/...Skies over W WA remain
unblemished this afternoon as lowland temps are generally in the
upper 70s to low 80s both inland and along the coast.

The upper level ridge responsible for this will continue to meander
eastward into Wednesday as the ridge axis shifts over to E WA during
the overnight hours. The influence of this feature will remain into
Wednesday though as interior lowland highs will remain pretty
similar to what is expected today. The coast, however, will start to
get at taste of an onshore push that is expected to impact the
entire area on Thursday...but this only serves to lower highs there
by a few degrees into the mid to upper 60s.

Surface low pressure over E WA with high pressure over the Pacific
will see pressure gradients over W WA tighten Thursday, bringing a
significant onshore push to the area, which should knock temps back
into the mid 70s for most interior lowland locations with some
increase in morning stratus coverage before clearing up throughout
the day.

All in all, a fairly quiet short term forecast.  18

LONG TERM /FRIDAY THROUGH MONDAY/...An upper level shortwave will
entire into W WA early Friday but does not look to have any moisture
with it. Instead, looks like the next chance for rain will hold off
until at least Friday night as per both deterministic and ensemble
model data. Deterministic models do not show the front holding
together very convincingly...and that combined with the relatively
low QPF amounts from ensemble data suggests that this activity may
be more in line with showers than actual stratiform rain for most of
Saturday. Overnight Saturday may see a slight lull in activity
before the main upper low moves into W WA for Sunday. This system
seems to hold together at bit better potentially allowing rain to
linger into Monday...however there is a bit of uncertainty at this
point in the forecast. GFS brings the track of the low right into W
WA while the ECMWF keeps this low off the northern tip of Vancouver
Island, churning disorganized shortwaves around it and into W WA.
Ensembles seem to lean more toward the GFS solution but do indicate
some periodic lulls also. Opted to go with generally chance wording
during this time frame to indicate both the expected active pattern
as well as the degree of uncertainty.

One thing is clear though...the change in pattern will allow for
cooler temperatures. Highs Friday will still a little warmer than
usual with highs in the upper 60s to lower 70s in the interior,
around 60 on the coast. Saturday, Sunday and Monday will all be
below normal with temps in the lower to mid 60s inland, mid 50s to
around 60 along the coast.  18

AVIATION...Southwesterly flow aloft continues with light onshore
flow in the lower levels. Low level onshore flow will bring marine
stratus and resulting IFR to the immediate coast 09Z-18Z Wednesday
morning. Elsewhere, clear skies and VFR conditions will continue
through Wednesday.

KSEA...Clear skies. Northerly winds 8 to 12 knots becoming light
northeasterly late this evening.

MARINE...Strengthening onshore flow will persist into
Friday. Have issues a small craft advisory for the central and
southern inner coastal zones to reflect stronger northwesterlies
that have developed there this evening. Winds and seas will ease
around daybreak before picking up again in the afternoon and
evening, particularly in the Central and Eastern Strait of Juan de
Fuca. Strong onshore flow will produce possible gale force winds
Thursday evening in the Central and Eastern Strait with small craft
advisory winds in the adjacent waters. Small craft advisory winds
also possible over the coastal waters Thursday night as onshore flow
ramps up. A weak frontal system will reach area waters Friday night
and Saturday morning.

HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 6 AM PDT Wednesday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 5 AM PDT Wednesday for Coastal Waters
     From James Island To Point Grenville Out 10 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:46 AM PDTGale WarningSEW25 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.